Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the average distribution of pseudorandom numbers generated by nonlinear permutations
HTML articles powered by AMS MathViewer

by Igor E. Shparlinski PDF
Math. Comp. 80 (2011), 1053-1061 Request permission

Abstract:

We modify the approach of H. Niederreiter and I. E. Shparlinski and improve one of their results on the distribution of inversive congruential pseudorandom numbers over a finite field for almost all initial values. However the main application of the new method is a similar result for pseudorandom numbers generated by iterations of a nonlinear permutation polynomial over a finite field, to which the original approach of H. Niederreiter and I. E. Shparlinski does not apply.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11K45, 11T23, 65C10
  • Retrieve articles in all journals with MSC (2010): 11K45, 11T23, 65C10
Additional Information
  • Igor E. Shparlinski
  • Affiliation: Department of Computing, Macquarie University, NSW 2109, Australia
  • MR Author ID: 192194
  • Email: igor.shparlinski@mq.edu.au
  • Received by editor(s): July 9, 2009
  • Received by editor(s) in revised form: December 21, 2009
  • Published electronically: August 31, 2010
  • Additional Notes: The author was supported in part by ARC Grant┬áDP0881473
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 80 (2011), 1053-1061
  • MSC (2010): Primary 11K45, 11T23, 65C10
  • DOI: https://doi.org/10.1090/S0025-5718-2010-02408-1
  • MathSciNet review: 2772110